Authors: Mateljević, Miodrag
Mutavdžić, Nikola 
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The Boundary Schwarz Lemma for Harmonic and Pluriharmonic Mappings and Some Generalizations
Journal: Bulletin of the Malaysian Mathematical Sciences Society
Volume: 45
Issue: 6
First page: 3177
Last page: 3195
Issue Date: 2022
Rank: ~M21
ISSN: 0126-6705
DOI: 10.1007/s40840-022-01371-4
We use the improvement of the classical Schwarz lemmas for planar harmonic mappings into the sharp form, in order to provide some applications to sharp boundary Schwarz type lemmas for holomorphic and in particular pluriharmonic mappings between the unit balls in Hilbert and Banach spaces. In the second part of this article, using Burget’s estimate we establish the sharp boundary Schwarz type lemmas for harmonic mappings between finite dimensional balls. Since here we do not suppose in general that maps fix the origin this is a generalization of the result, previously established by David Kalaj, for harmonic functions. At the end of this section, we derived some interesting conclusion considering hyperbolic-harmonic functions in the unit ball, which shows that Hopf’s lemma is not applicable for those functions.
Keywords: Banach space | Harmonic functions in higher dimensions | Pluriharmonic mappings | The boundary Schwarz lemma
Publisher: Springer Link

Show full item record


checked on May 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.